On interval-valued programming problem with invex functions (JNCA) |
 |
Volume 17
|
Number 3
|
pp. 549-567
|
|
|
On interval-valued programming problem with invex functions |
Anurag Jayswal, Ioan Stancu-Minasian and Jonaki Banerjee |
|
|
|
|
Key words |
Mathematices Subject Classification |
Interval-valued programming, invexity,
LU-optimal, sufficiency, duality |
90C26, 90C30, 90C46 |
|
|
|
|
|
|
|
|
|
|
|
|
Copyright© 2015 Yokohama Publishers |
|
For Editor |
|
For Authors |
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|